Alert archive / Iowa / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 62, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at May 4, 2012, 5:26 PM CDT for Hancock County, Winnebago County, Iowa. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2012, 5:26 PM CDT (22:26 UTC)
- Expired
- May 4, 2012, 6:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Hancock County, IA, Winnebago County, IA
The radar
The Des Moines radar (KDMX), 173 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 5:45 PM CDT | TSTM WND GST 55 | 5 Sse Buffalo Center, IA | ESTIMATED 50-60 MPH WINDS AND PEA SIZED HAIL. NO DAMAGE REPORTED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 2:00 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.4 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1101 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
028
WUUS53 KDMX 042226
SVRDMX
IAC081-189-042315-
/O.NEW.KDMX.SV.W.0062.120504T2226Z-120504T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
526 PM CDT FRI MAY 4 2012
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HANCOCK COUNTY IN NORTH CENTRAL IOWA...
WINNEBAGO COUNTY IN NORTH CENTRAL IOWA...
* UNTIL 615 PM CDT
* AT 525 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF BUFFALO
CENTER TO 11 MILES EAST OF BANCROFT TO 12 MILES SOUTHWEST OF
ALGONA...AND MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
BUFFALO CENTER...BRITT...FOREST CITY...LAKE MILLS...RAKE...WODEN...
THOMPSON...CRYSTAL LAKE...CORWITH...SCARVILLE...LELAND...FOREST
CITY AIRPORT AND KANAWHA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A
MOBILE HOME...GET OUT NOW...AND SEEK SHELTER IN A REINFORCED
BUILDING.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. TURN AROUND DON/T DROWN.
&&
LAT...LON 4351 9350 4344 9349 4324 9356 4291 9377
4291 9397 4351 9397
TIME...MOT...LOC 2227Z 272DEG 22KT 4350 9394 4324 9400
4293 9434
WIND...HAIL 70MPH 1.00IN
$$
COGIL1 follow-up statement
909
WWUS53 KDMX 042316
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
616 PM CDT FRI MAY 4 2012
IAC081-189-042327-
/O.EXP.KDMX.SV.W.0062.000000T0000Z-120504T2315Z/
HANCOCK IA-WINNEBAGO IA-
616 PM CDT FRI MAY 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR WINNEBAGO AND HANCOCK COUNTIES
HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4351 9350 4344 9349 4324 9356 4291 9377
4291 9397 4351 9397
TIME...MOT...LOC 2226Z 272DEG 22KT 4350 9395 4324 9401
4293 9435
$$
COGILWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 3:53 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, May 4, 3:53 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 353 PM CDT FRI MAY 4 2012 .SHORT TERM /TONIGHT/... THUNDERSTORMS ENTERING FORECAST AREA AS THIS IS WRITTEN...AND QUESTION WILL BE EVOLUTION INTO THE NIGHT. SOUTHEAST FLOW AT THE SURFACE WILL CONTINUE WITH A SHIFT TO EASTERLY WINDS ALONG THE MINNESOTA BORDER. QUITE UNSTABLE SOUTH OF THIS BOUNDARY AND EVEN RICHER DEWPOINTS ARE WAITING IN MISSOURI. THE STORM COMPLEX FROM SOUTH DAKOTA HAS DEVELOPED A SIZABLE COLD POOL ALREADY...AND THIS IS THE MAIN QUESTION FOR TONIGHT. WILL STORMS CONTINUE ON CURRENT EASTERLY TRACK OR TURN MORE SOUTHEAST INTO INSTABILITY? HI-RES NMM/ARW AND SOMEWHAT THE GFS MODEL FAVOR A SURGE SOUTHEAST SO HAVE INCLUDED ABOUT 50-50 CHANCE OF THUNDERSTORMS FOR SOUTHEAST THIRD OF FORECAST AREA. BY FAR HIGHEST CHANCE WILL BE ACROSS THE NORTH AND NORTHEAST INTO WATERLOO. TORNADO THREAT HAS BEEN DISCUSSED WITH REPORTS IN SOUTHWEST MN. BELIEVE THIS THREAT COULD EXTEND INTO THE AREA NORTH OF FORT DODGE AND WEST OF MASON CITY UNTIL AROUND 7 PM...BUT THE WEAK STORM RELATIVE FLOW IN MID LEVELS INDICATES ROTATING STORMS AND ANY TORNADO THAT WOULD DEVELOP WOULD BE SHORT LIVED IN DMX FORECAST AREA. HEAVY RAIN IS ALSO POSSIBLE IN LOCAL AREAS IF THE COLD POOL STALLS AND CELLS REDEVELOP ON BACK SIDE. DIFFICULT TO FAVOR AN AREA AT THIS POINT BUT IT COULD BE ACROSS CENTRAL IOWA. THIS WOULD NOT BE SAME LOCATIONS AS HAD HEAVY RAIN LAST NIGHT...SO WILL NOT GO WITH A FLASH FLOOD WATCH AT THIS TIME. IF LINE ORIENTATION SHOWS ITS HAND...THIS COULD BE ADDED LATER. WEAK MOIST FLOW WILL LIKELY ALLOW SOME FOG TO DEVELOP BY MORNING. .LONG TERM /SATURDAY THROUGH FRIDAY/... NO MAJOR CHANGES IN LARGE SCALE PATTERN FOR THE NEXT COUPLE OF DAYS. AFTER ANOTHER ROUND OF CONVECTION TONIGHT...SHOULD SEE A BREAK FOR A PORTION OF SATURDAY UNTIL INSTABILITY RETURNS IN THE LATE AFTERNOON AND EVENING. THEN...STORMS WILL FIRE IN THE AREAS OF BEST SFC CONVERGENCE AND OVER NORTHWEST AS UPSTREAM WAVE FINALLY PUSHES EAST INTO THE AREA LATE SATURDAY NIGHT AND SUNDAY. OVERNIGHT SATURDAY NIGHT BEST AREAS FOR CONVECTION SHOULD REMAIN NORTHWEST OR NORTH GIVEN THE PROXIMITY OF THE SYNOPTIC SCALE BOUNDARIES. HAVE RAISED HIGHS ON SATURDAY INTO THE MID 80S AND SHOULD BE A RATHER WARM AND HUMID OVERNIGHT SATURDAY NIGHT. SUNDAY WILL BE WARM AND HUMID BUT HAVE CUT BACK ON PM HIGHS DUE TO EXPECTED DEBRIS CLOUDS AND SCT STORMS ON SUNDAY. MEANWHILE BY AFTERNOON LI VALUES WILL DECREASE TO -8 TO -11 ACROSS THE REGION WITH MLCAPES APPROACHING 3000 J/KG ONCE AGAIN. WITH INCREASING DYNAMICS AND WIND SHEAR...SEVERE STORMS AGAIN LOOK MORE LIKELY WITH EXPECTATION OF MORE WIDESPREAD COVERAGE THAN ON SATURDAY. WITH EXPECTED STORM MOTIONS TO BE RATHER MEAGER ...THREAT FOR ADDITIONAL HEAVY RAINFALL ALSO POSSIBLE AS SFC CONVERGENCE INCREASES ALONG THE COLD FRONT PASSING THROUGH THE STATE. WITH MOST OF THE REGION STILL ABLE TO HANDLE SOME MODERATE TO HEAVY RAINS...WILL NOT TRY TO EXACT AREA OF GREATEST THREAT AT THIS TIME DUE TO SOME EVENTUAL ALTERATIONS BASED ON THE MESOSCALE EVOLUTION OF THE STORMS THIS WEEKEND. MODELS HAVE BEEN MORE RAINFALL OVER THE NORTH HALF OF THE FORECAST AREA...AND WILL LEAN IN THAT DIRECTION FOR NOW. AFTER THIS SYSTEM PROGRESSES EAST ON SUNDAY NIGHT OUR WEATHER WILL QUIET DOWN FOR THE EARLY PART OF NEXT WEEK. AT LEAST ON MONDAY SOME SUNSHINE WILL RETURN PRIOR TO AN UPPER LEVEL TROUGH DROPPING SOUTH INTO THE AREA TUESDAY. THE 12Z GEM/GFS HAVE BOTH TRENDED TOWARD A MORE EASTERLY SOLUTION FOR THE H500 LOW DROPPING SOUTH INTO THE GREAT LAKES RATHER THAN THE CENTRAL PLAINS. THIS WOULD FAVOR LESS CLOUDS AND NO PRECIP RATHER THAN UPPER LEVEL SUPPORT FOR ISO AND SCT THUNDER ACROSS THE AREA. BY MID WEEK THROUGH THE END OF THE WEEK A RIDGE WILL REBUILD INTO THE AREA AND ALLOW TEMPERATURES TO REBOUND INTO THE 70S TO NEAR 80 THROUGH THE PERIOD. VERY LATE IN THE EXTENDED...A TROUGH WILL APPROACH AND ALLOW FOR A RETURN CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE REGION BY THURSDAY NIGHT OR FRIDAY. && .AVIATION...04/18Z MOIST SOUTHEASTERLY FLOW WILL CONTINUE THROUGH THE 24 HOUR TAF PERIOD...BUT NOT A LOT OF STRONG FORCING FOR ORGANIZED INTENSE THUNDERSTORMS. CONVECTION HAS DISRUPTED WARM FRONT LEAVING A BOUNDARY IN NORTH IOWA AND NORTH MISSOURI. THUNDERSTORMS MOST LIKELY TO WORK EAST ACROSS NORTHERN IOWA THIS EVENING...SO HAVE INCLUDED THEM IN TAFS...FOR KDMX AND KOTM...CHANCES ARE TOO SMALL TO INCLUDE AT THIS TIME. GIVEN HIGH MOISTURE EXPECT FOG AND/OR LOW STRATUS TO DEVELOP AGAIN OVERNIGHT ACROSS STATE...AND THIS WILL TAKE SOME TIME TO BURN OFF SATURDAY MORNING. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE && SHORT TERM/AVIATION...JUNGBLUTH LONG TERM...REV
Hazardous weather outlook, May 4, 3:03 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 303 PM CDT FRI MAY 4 2012 IAZ004>007-015>017-023>026-033>036-044-045-052015- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON- CRAWFORD-CARROLL- 303 PM CDT FRI MAY 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. THE MAIN THREAT WILL BE FOR LARGE HAIL AND DAMAGING THUNDERSTORM WINDS. ISOLATED TORNADOES ARE ALSO POSSIBLE. THE THREAT WILL CONTINUE UNTIL 9 PM THIS EVENING ACROSS THE OUTLOOK AREA. THESE STORMS COULD ALSO BRING HEAVY RAINS ALONG WITH THE THREAT FOR SEVERE WEATHER. LOCALLY HEAVY RAINS AND FLASH FLOODING ARE ALSO POSSIBLE IN SOME OF THE SLOWER MOVING STORMS AS MOISTURE LEVELS REMAIN HIGH ACROSS THE REGION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY OUR RECENT ACTIVE WEATHER PATTERN WILL CHANGE LITTLE THROUGH THE WEEKEND WITH OFF AND ON CHANCES FOR THUNDERSTORMS. A FEW OF THESE STORMS MAY STILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. LOCALLY HEAVY RAINS AND FLASH FLOODING REMAIN POSSIBLE AS WELL. THE BEST CHANCES FOR WIDESPREAD THUNDERSTORMS WILL BE SATURDAY NIGHT AND SUNDAY ACROSS THE REGION. OTHER LESSER THUNDERSTORM CHANCES ARE IN THE FORECAST EARLY NEXT WEEK...BUT THE POTENTIAL FOR SEVERE WEATHER APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT. IAZ027-028-037>039-046>050-057>062-070>075-081>086-092>097-052015- BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK-GREENE-BOONE-STORY-MARSHALL- TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON- WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR- RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 303 PM CDT FRI MAY 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONGER THUNDERSTORMS ARE EXPECTED TO REDEVELOP LATE THIS AFTERNOON OR EVENING AND CONTINUE THROUGH THE NIGHT. THESE STORMS COULD BRING HEAVY RAINS ALONG WITH THE THREAT FOR SEVERE WEATHER. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS THOUGH AN ISOLATED TORNADO IS STILL POSSIBLE. LOCALLY HEAVY RAINS AND FLASH FLOODING ARE ALSO POSSIBLE IN SOME OF THE SLOWER MOVING STORMS AS MOISTURE LEVELS REMAIN HIGH ACROSS THE REGION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY OUR RECENT ACTIVE WEATHER PATTERN WILL CHANGE LITTLE THROUGH THE WEEKEND WITH OFF AND ON CHANCES FOR THUNDERSTORMS. A FEW OF THESE STORMS MAY STILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. LOCALLY HEAVY RAINS AND FLASH FLOODING REMAIN POSSIBLE AS WELL. THE BEST CHANCES FOR WIDESPREAD THUNDERSTORMS WILL BE SATURDAY NIGHT AND SUNDAY ACROSS THE REGION. OTHER LESSER THUNDERSTORM CHANCES ARE IN THE FORECAST EARLY NEXT WEEK...BUT THE POTENTIAL FOR SEVERE WEATHER APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT. REV
In the hours before
Local storm report, May 4, 4:12 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
412 PM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM TSTM WND GST DOLLIVER 43.46N 94.61W
05/04/2012 E65 MPH EMMET IA EMERGENCY MNGR
&&
JJOHNSONLocal storm report, May 4, 4:44 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
444 PM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM TORNADO 3 SSE RUTHVEN 43.09N 94.88W
05/04/2012 PALO ALTO IA FIRE DEPT/RESCUE
&&
SKOWLocal storm report, May 4, 4:47 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
447 PM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND GST ESTHERVILLE 43.40N 94.83W
05/04/2012 E65 MPH EMMET IA LAW ENFORCEMENT
&&
SKOWLocal storm report, May 4, 5:05 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
505 PM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL ARMSTRONG 43.39N 94.48W
05/04/2012 E0.88 INCH EMMET IA FIRE DEPT/RESCUE
&&
RHATTEBELocal storm report, May 4, 5:17 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
517 PM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 3 N LONE ROCK 43.26N 94.32W
05/04/2012 E1.00 INCH KOSSUTH IA TRAINED SPOTTER
NICKEL AND QUARTER SIZED HAIL REPORTED
&&
RHATTEBESpecial weather statement, May 4, 5:19 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 519 PM CDT FRI MAY 4 2012 IAZ006-007-016-017-023>025-050030- WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-POCAHONTAS-HUMBOLDT-WRIGHT- INCLUDING THE CITIES OF...FOREST CITY...NORTHWOOD...GARNER... MASON CITY...POCAHONTAS...HUMBOLDT...CLARION 519 PM CDT FRI MAY 4 2012 ...DAMAGING WINDS LIKELY ACROSS NORTHERN IOWA THROUGH 6 PM... A SOLID LINE OF THUNDERSTORMS EXTENDING FROM THE MINNESOTA BORDER NORTH OF BANCROFT TO WEST OF POCAHONTAS WILL CONTINUE ROLLING EAST AT 45 MPH. PEOPLE AS FAR EAST AS NORTHWOOD...MASON CITY...CLEAR LAKE...BELMOND AND CLARION SHOULD PREPARE FOR DAMAGING WINDS BEFORE 630 PM. EXPECT THE STORMS IN FOREST CITY BY 545 PM. PEOPLE SHOULD REVIEW PLANS FOR STORM SHELTERING AND MONITOR RADIO OR TELEVISION SOURCES FOR WARNINGS. JUNGBLUTH
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 7:41 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt | 28 min |
| May 3, 11:32 PM CDT | Flash Flood Watch | DMX | Adams, Appanoose, Clarke, Davis, Decatur, Lucas and 8 more | 9 hr |
| May 4, 2:09 AM CDT | Severe Thunderstorm Warning | DMX | Adams, Union | 51 min |
| May 4, 2:13 AM CDT | Severe Thunderstorm Warning | DMX | Ringgold, Taylor | 32 min |
| May 4, 2:45 AM CDT | Severe Thunderstorm Warning | DMX | Ringgold, Taylor | 45 min |
| May 4, 2:54 AM CDT | Severe Thunderstorm Warning | DMX | Adams | 51 min |
| May 4, 3:27 AM CDT | Severe Thunderstorm Warning | DMX | Taylor | 48 min |
| May 4, 5:03 AM CDT | Severe Thunderstorm Warning | DMX | Lucas, Marion, Monroe | 42 min |
| May 4, 5:44 AM CDT | Flash Flood Warning | DMX | Mahaska, Poweshiek | 4 hr |
| May 4, 4:05 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Kossuth | 55 min |
| May 4, 4:22 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Palo Alto | 38 min |
| May 4, 4:40 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth | 50 min |
| May 4, 4:46 PM CDT | Tornado Warning | DMX | Palo Alto | 29 min |
| May 4, 4:59 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Kossuth, Palo Alto | 46 min |
| May 4, 5:30 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth | 17 min |
| May 4, 5:40 PM CDT | Tornado Warning | DMX | Hancock, Humboldt, Kossuth, Wright | 35 min |
| May 4, 5:46 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth | 15 min |
| May 4, 6:00 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Hancock, Winnebago, Worth | 60 min |
| May 4, 6:37 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Webster, Wright | 23 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.